i can not swallow pills
21 Dec 2010
Hi Barron62, You posted this question before. Maybe it got lost. No it is not safe to crush this medicine. I copied the following information for you, hope it helps.
"Take tramadol exactly as prescribed by your doctor. Do not take in larger or smaller amounts or for longer than recommended. Follow the directions on your prescription label.
Tramadol can be taken with or without food, but take it the same way each time.
Do not crush, chew, or break a tramadol tablet. Swallow it whole. Breaking the pill may cause too much of the drug to be released at one time. This medicine is for oral (by mouth) use only.
Powder from a crushed tablet should not be inhaled or diluted with liquid and injected into the body. Using this medicine by inhalation or injection can cause life-threatening side effects, overdose, or death"
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 29 Aug 2009
because i take piss tests for the probation office and the same thing in vickadin came up and i only do tramadol hcl
1 answer • 28 Sep 2010
5 answers • 28 Jun 2011
If so how much. I see a possible APAP overdose potential? I sometimes take APAP 500mg tabs 2 to relieve pain. When it is ineffective I take 2 ...
4 answers • 27 Apr 2012